The Most Common Kyani Nitro FX Side Effects

24760_112532518778294_100000646386395_128011_3692610_nHi! I am Dr. Jocelyn Ibanez-Pantaleon, a private-practicing physician.

I started recommending Kyani products to my patients with chronic health problems more than five months ago. In my daily clinical practice, it is not uncommon for me to see more than 30 patients per day.

With that being said, let’s talk about the most common Kyani Nitro FX side effects I usually encounter in my patients who take it regularly.

Learn about why we need to take Kyani Nitro FX by clicking here

According to Kyaniscience.com:

Research has shown that many of the side effects traditionally associated with Nitric Oxide are actually side effects of an amino acid called L-arginine. L-arginine is a pre-cursor to Nitric Oxide. Kyäni NitroFX and Kyäni Nitro Xtreme are non L-arginine based products.

Kyani Nitro FX side effect #1: Warm sensation

 

9783_1280x800

 

In my practice, the most common side effect I see in my patients who use Kyani Nitro FX for the first time is the warm sensation that usually happens 10 to 15 minutes after taking 20 to 30 drops of Kyani Nitro FX. This warm feeling usually starts on the head and face area and later goes down slowly to the upper and lower extremities. The warm sensation is actually due to dilatation of the blood vessels within the body in response to nitric oxide, the main component of Kyani Nitro FX,  ultimately leading to better blood flow and more efficient distribution of oxygen and nutrients within the body.

Kyani Nitro FX side effect #2: Mild Headache

headache

A few of my patients complain of mild headache during their first 3 to 5 days of Kyani Nitro Fx use (especially if they happen to be suffering from type 2 diabetes). However, this side effect usually goes away a few days after once they gets used of the product.

My first advise to my patient when they experience headache with Kyani Nitro FX:

Drink lots of water. Although I can’t still find the exact explanation how water eliminates headache in patients taking Kyani Nitro FX, I can see that this simple trick does work.

Second:

Take an analgesic – it will surely relieve the headache.

Third:

Don’t worry too much about this mild headache. It will go away on its own after a few days 🙂

Nitric Oxide: A Myth, a Scam or a Cure?

 

Please Login to Comment.

CommentLuv badge